Inégalités de Markov tangentielles locales sur les courbes algébriques singulières de ${\Bbb R}^{n}$

Tom 86 / 2005

Laurent Gendre Annales Polonici Mathematici 86 (2005), 59-77 MSC: 41A17, 41A25, 32F45, 32U35, 32C25, 14H95, 14P10. DOI: 10.4064/ap86-1-7

Streszczenie

We prove that every singular algebraic curve in $\mathbb{R}^{n} $ admits local tangential Markov inequalities at each of its points. More precisely, we show that the Markov exponent at a point of a real algebraic curve $A$ is less than or equal to twice the multiplicity of the smallest complex algebraic curve containing $A$.

Autorzy

  • Laurent GendreLaboratoire Émile Picard
    UMR 5580, UFR MIG
    Université Paul Sabatier
    118, route de Narbonne
    31 062 Toulouse Cedex 4, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek